# SDR AALA202210037027

- Difficulty date: September 23, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 102604
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE SLIDE LIGHT INOPERATIVE. FOUND BATTERY PACK NOT CHARGED AT DOOR 3L. REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06-960-802.
